# SDR EPUA20140927141

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N35497
- Make and model: Piper PA-31-350
- Aircraft serial: 318052039
- Aircraft time: 17,952 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL34929017
- Part serial: F11KA371R
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,127 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE NR 2 ENG, LT MAGNETO FAILED.  REPLACED MAGNETO.
